# SDR FDEA201006232143

- Difficulty date: June 23, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 53FX15511
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MCD INNER DOUBLER STA. 480 STR. 4L. REMOVED FORWARD UPPER INNER SKIN IAW SRM 51-30-2. FABRICATED NEW INNER SKIN FROM 2024T3 .125" DIM. 48" X 79" IAW SRM 53-10-2 FIGURE 3A. INSTALLED FORWARD UPPER INNER SKIN IAW SRM 51-30-2.
